MathSciNet Relay Station
MathSciNet bibliographic data
MR994771 (90d:53053) 53C22 (58G30 83C60)
Bailey, T. N.; Eastwood, M. G. Conformal circles and parametrizations of curves in conformal manifolds. Proc. Amer. Math. Soc. 108 (1990), no. 1, 215–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement